A member asked:

What could cause bleeding after birth control?

A doctor has provided 1 answer
Dr. Paula Hillard answered

Specializes in Obstetrics & Gynecology

Pill side effects: In the first 1-3 months after starting birth control pills, irregular bleeding (termed "breakthrough bleeding" is common. For almost everyone, periods become very regular and predictable after that time. Write down the dates of bleeding, keep taking the pill at the same time daily (missed pills can cause irregular bleeding), and see your doctor if it persists beyond 3 months.

Answered 12/9/2013

5.3k views

Thank

Related Questions

A member asked:

Taking birth control late, cause discharge and bleeding?

A doctor has provided 1 answer

A member asked:

Does stopping birth control pills cause abnormal bleeding?

A doctor has provided 1 answer

A member asked:

What might cause bleeding after 6 days on new birth control pill?

A doctor has provided 1 answer